# SDR AWXA200601206

- Difficulty date: July 10, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 76,316 hours, 29,999 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N63111099
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX -  ATB - FLT - 315 -  LOG - 7249002 - AIRCRAFT LOST LT HYDRAULIC SYSTEM PRESSURE 20 MINIUTES INTO FLIGHT. AIRCRAFT RETURNED TO PHX. THE LANDING WAS UNEVENTFUL. MAINTENANCE DISCOVERED A HYDRAULIC LINE IN THE LEFT HAND PYLON AREA THAT HAD BEEN CHAFFED THREW BY A CLAMP. MAINTENANCE REPLACED THE LINE. AS A PRECAUTIONARY MEASURE MAINTENANCE REPLACED THE ENGINE DRIVEN PUMP, ELECTRIC HYDRAULIC PUMP, AND THE NR 1 SYSTEM HYDRAULIC FILTERS.
